... and hip pain. I think I'm going to stop it after reading majority of post on sites is negative. What do you all think, I've tried every med known to man, to manage depression anxiety and bipolar
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
- 2 Oct 2016 by Jaysu 25
- 2 October 2016
- lamictal, depression, bipolar disorder, headache, anxiety, pain, nausea/vomiting, back pain, sleep disorders, sleep, sleep disorder
If you decide to stop it you must do it gradually and not abruptly, if you stop suddenly you are at risk of seizures and you must inform your Dr. for a tapering schedule.
I took Lamictal for a while, and that is how my Dr. helped me come off this med.
Best of luck.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 May 2011 • 2 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 22 Apr 2014 • 3 answers
Updated 1 Jun 2013 • 2 answers
Updated 1 Apr 2015 • 2 answers